Mathematical Research Letters

Volume 21 (2014)

Number 5

Designer ideals with high Castelnuovo-Mumford regularity

Pages: 1215 – 1225



Brooke Ullery (Department of Mathematics, University of Michigan, Ann Arbor, Mich., U.S.A.)


The purpose of this paper is to give a simple construction of ideals whose Castelnuovo-Mumford regularity is large compared to the generating degree. Moreover, our ideals have the property that the Castelnuovo-Mumford regularity is revealed as late in the resolution as desired.

Full Text (PDF format)